# SDR AALA201903053004

- Difficulty date: March 2, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N718AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41665
- Aircraft time: 24,987 hours, 2,802 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P2070021002
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT IN COCKPIT CREW REST WOULD NOT TEST.  MAINTENANCE REPLACED THE BATTERY IN FLASHLIGHT IAW AMM 25-64-01-960-802,  AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
